# SDR CA110103005

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,115 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION DURING APPROACH, THE CREW RECEIVED A STEER FAIR MESSAGE.  DIFFERENTIAL STEERING USED ON LANDING AND SUCCESSFULL RESET CARRIED OUT AFTER CLEARING THE ACTIVE RUNWAY.
